Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Apr 9, 2021, 11:38 PM CDT for 5 counties in Mississippi. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2021, 11:38 PM CDT (04:38 UTC)
- Expired
- Apr 10, 2021, 12:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Jackson, MS
Counties Copiah County, MS, Hinds County, MS, Lawrence County, MS, Lincoln County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 69 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 11:40 PM CDT | TSTM WND DMG | 1 E Zetus, MS | TREES AND POWER LINES DOWN. |
| Apr 10, 12:03 AM CDT | TSTM WND DMG | Ruth, MS | SEVERAL TREES DOWN BLOCKING ROADS COUNTYWIDE - TWO HOMES WITH TREES ON THEM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2299 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.9
The text
As transmitted.
691
WWUS84 KJAN 100438
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
1138 PM CDT Fri Apr 9 2021
MSZ048-049-054-055-061>063-100515-
Lawrence MS-Copiah MS-Hinds MS-Lincoln MS-Franklin MS-Rankin MS-
Simpson MS-
1138 PM CDT Fri Apr 9 2021
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RANKIN...WESTERN
SIMPSON...LINCOLN...LAWRENCE...EASTERN FRANKLIN...SOUTHEASTERN HINDS
AND COPIAH COUNTIES UNTIL 1215 AM CDT...
At 1137 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Clinton to near Hazlehurst to near
Mccall Creek. Movement was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Jackson around 1145 PM CDT.
Richland and Rockport around 1150 PM CDT.
Pearl, Flowood, Florence, Union, Oma and Monterey around 1155 PM
CDT.
Brandon and Enterprise around 1200 AM CDT.
Ruth, Shivers and East Lincoln around 1205 AM CDT.
Jayess and Topeka around 1215 AM CDT.
Other locations impacted by these storms include New Hebron,
Beauregard, Braxton and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central, south central and southwestern Mississippi.
LAT...LON 3135 9089 3182 9057 3238 9047 3235 8989
3176 8995 3135 9016
TIME...MOT...LOC 0437Z 281DEG 39KT 3228 9031 3182 9033 3146 9066
$$
NFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 9, 6:59 PM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Apr 9, 6:59 PM CDT, 4 hours 39 minutes before
Area Forecast Discussion National Weather Service Jackson MS 659 PM CDT Fri Apr 9 2021 ...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED FROM THIS AFTERNOON THROUGH TONIGHT... .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Showers and thunderstorms are expected overnight at all terminals, tracking from WNW to ESE in multiple rounds. Have attempted to time out the storms, but after 06z, the confidence in timing is greatly reduced. Behind the line, models persist in holding on to some llvl clouds through the morning...before breaking into mostly cirrus through mid morning as the trailing stratiform rain slowly moves out of the region. By mid morning, should be back to VFR in all terminals. && .DISCUSSION... Tonight and Tomorrow: A significant severe weather event is expected to unfold across the ArkLaMiss this evening and lasting through early Saturday morning. Models are in a good agreement with the placement of the system and we are confident that there will be multiple rounds of QLCS(squall line storms). The first round will be this evening starting around 5-6pm or so and this line of storms will mainly effect areas in the west and north of I-20 where some super cells may occur. An unusual cold air mass within the mid and upper levels with these earlier storms, support large hail(baseball and greater) along with gusty winds as we peak with daytime heating. Straight lined winds with these storms could exceed 80mph. The second round will start later tonight around 10-11pm and will continue through the overnight hours and lasting until about 5am Saturday morning. With the second round of storms, the environment will be a tad bit cooler making any severe potential supportive of all modes including, hail, strong winds, and a few tornados. Although the tornado threat is not the greatest threat with these storms, this is still April and we are in peak severe weather season for central Mississippi so a few tornadoes will still be possible. Especially across the MS Delta with those earlier storms(first round). The next potential impact will be flash flooding. Excessive rainfall appears to be more likely in the evening and early over night hours along the instability gradient. At least 2-5 inches of rain is possible for most areas in our CWA with possible locally higher amounts. Flash flooding will be possible along with the possibility of some minor river flooding. With all that being said, a 'Moderate Risk' threat has been placed for much our entire outlook area for tonight and part of early Saturday. As far as timing an exit for these storms, by Saturday afternoon, areas in the west will be clear while locations east of I- 55 will have some lingering showers. We expect the severe threat to be over around 5am Saturday but again, showers will still be lingering across the east during the early afternoon as the system ejects east. By late afternoon, the region should be clear from rain and the rest of Saturday will be pleasant. High temperatures will range from the low 70s in the north to upper 70s in the south and even around 80 degrees in the Pine Belt region./JNE/ Saturday night through Thursday: By Saturday evening the nearly stacked low will be lifting northeast of the mid Mississippi valley with its associated cold front southeast of or CWA but broad upper level troughing will take until Sunday to shift east of Mississippi. Despite upper level troughing aloft a weak surface high will shift over our CWA through Sunday helping provide dry weather. In the wake of the cold front Sunday morning will start of cooler than normal in upper 40s to lower 50s but a return to warmer than normal temperatures is expected through Monday night. The dry weather will come to an end by late Monday afternoon as rain chances begin increasing from the southwest ahead of and approaching cold front driven by another nearly stacked low moving over the Great Lakes region from the northern Plains. Although rain chances will increase through Tuesday ahead of the cold front, this cold front will lose its upper level support and stall across the CWA Tuesday night. Models differ on how far south into our CWA the front will stall but a disturbance moving through the region Wednesday will help the front drift south of our CWA by Wednesday evening. Provided the cold front does move south of our CWA by Thursday, a drier forecast will be in store but, consensus currently maintains rain chances and cooler temperatures across our CWA through Thursday night. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 63 77 50 77 / 99 58 2 0 Meridian 62 79 50 77 / 94 85 4 0 Vicksburg 64 77 50 79 / 97 35 1 0 Hattiesburg 64 81 53 79 / 92 91 7 0 Natchez 64 78 50 79 / 98 45 2 0 Greenville 63 73 50 76 / 97 24 0 0 Greenwood 63 74 49 76 / 96 46 1 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && HJS
Hazardous weather outlook, Apr 9, 3:31 PM CDT, 8 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 331 PM CDT Fri Apr 9 2021 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>059-061>066- 072>074-102045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-Grenada- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 331 PM CDT Fri Apr 9 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...Tonight The rest of today through tonight, a significant severe weather event will unfold across the ArkLaMiss region. A few severe storms capable of producing large hail to the size of baseballs could develop initially this late afternoon, but expect the most widespread storms later tonight. A large thunderstorm system moving across the area after midnight could bring widespread wind gusts of up to 80 mph and a few tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Given the expectation for multiple storms in some locations, there could be a threat for heavy rainfall producing localized flash flooding, especially tonight when storms will be more widespread. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ024-026-MSZ060-102045- Catahoula-Concordia-Adams- 331 PM CDT Fri Apr 9 2021 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...Tonight The rest of today through tonight, a significant severe weather event will unfold across the ArkLaMiss region. A few severe storms capable of producing large hail to the size of baseballs could develop initially this late afternoon, but expect the most widespread storms later tonight. A large thunderstorm system moving across the area after midnight could bring widespread wind gusts of up to 80 mph and a few tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Given the expectation for multiple storms in some locations, there could be a threat for heavy rainfall producing localized flash flooding, especially tonight when storms will be more widespread. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 14 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 9, 11:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1123 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM FLASH FLOOD 1 ENE JACKSON 32.30N 90.17W
04/09/2021 HINDS MS EMERGENCY MNGR
FLOODING IN LOW SPOTS -- ESTIMATED 1 FOOT
DEEP.
&&
AJLocal storm report, Apr 9, 11:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1125 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM FLASH FLOOD 2 ESE LAKE HICO 32.35N 90.17W
04/09/2021 HINDS MS EMERGENCY MNGR
FLOODING REPORTED AT STATE ST, MEADOWBROOK
AND LIVE OAKS GOLF COURSE AREA.
&&
AJLocal storm report, Apr 9, 11:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1129 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM FLASH FLOOD 2 ESE LAKE HICO 32.35N 90.18W
04/09/2021 HINDS MS TRAINED SPOTTER
EUBANKS CREEK FLOODING OUT OF ITS BANKS ONTO
STATE ST INTO CHOCTAW STREET. SEVERAL FEET
DEEP, CARS STALLED, HOMES WITH WATER INSIDE.
&&
AJLocal storm report, Apr 9, 11:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1132 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM HAIL 2 ENE CLOVERDALE 31.51N 91.38W
04/09/2021 E0.70 INCH ADAMS MS EMERGENCY MNGR
DIME SIZED HAIL SOUTH OF NATCHEZ.
&&
AJLocal storm report, Apr 9, 11:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1135 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM LIGHTNING 6 WNW SATARTIA 32.71N 90.64W
04/09/2021 YAZOO MS EMERGENCY MNGR
MOBILE HOME STRUCK AND DESTROYED BY THE
RESULTING FIRE.
&&
CESpecial weather statement, Apr 9, 11:38 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
1138 PM CDT Fri Apr 9 2021
MSZ048-049-054-055-061>063-100515-
Lawrence MS-Copiah MS-Hinds MS-Lincoln MS-Franklin MS-Rankin MS-
Simpson MS-
1138 PM CDT Fri Apr 9 2021
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RANKIN...WESTERN
SIMPSON...LINCOLN...LAWRENCE...EASTERN FRANKLIN...SOUTHEASTERN HINDS
AND COPIAH COUNTIES UNTIL 1215 AM CDT...
At 1137 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Clinton to near Hazlehurst to near
Mccall Creek. Movement was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Jackson around 1145 PM CDT.
Richland and Rockport around 1150 PM CDT.
Pearl, Flowood, Florence, Union, Oma and Monterey around 1155 PM
CDT.
Brandon and Enterprise around 1200 AM CDT.
Ruth, Shivers and East Lincoln around 1205 AM CDT.
Jayess and Topeka around 1215 AM CDT.
Other locations impacted by these storms include New Hebron,
Beauregard, Braxton and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central, south central and southwestern Mississippi.
LAT...LON 3135 9089 3182 9057 3238 9047 3235 8989
3176 8995 3135 9016
TIME...MOT...LOC 0437Z 281DEG 39KT 3228 9031 3182 9033 3146 9066
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:29 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 61 min |
| Apr 9, 7:37 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery, Webster | 98 min |
| Apr 9, 7:38 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 67 min |
| Apr 9, 7:40 PM CDT | Special Weather Statement | JAN | Washington | 35 min |
| Apr 9, 7:48 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 57 min |
| Apr 9, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 51 min |
| Apr 9, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 65 min |
| Apr 9, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 46 min |
| Apr 9, 8:26 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 49 min |
| Apr 9, 8:29 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 61 min |
| Apr 9, 8:34 PM CDT | Tornado Warning | JAN | Rankin, Scott | 34 min |
| Apr 9, 8:46 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 59 min |
| Apr 9, 8:49 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 41 min |
| Apr 9, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Scott | 51 min |
| Apr 9, 9:33 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 9, 9:43 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 92 min |
| Apr 9, 10:06 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 54 min |
| Apr 9, 10:19 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin | 27 min |
| Apr 9, 10:53 PM CDT | Flash Flood Warning | JAN | Rankin, Scott, Smith | 2 hr |
| Apr 9, 10:57 PM CDT | Special Weather Statement | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 33 min |
| Apr 9, 11:45 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 45 min |
| Apr 9, 11:52 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 38 min |
| Apr 10, 12:01 AM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson, Lincoln | 3 hr |
| Apr 10, 12:29 AM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 31 min |
| Apr 10, 12:31 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lamar, Marion | 44 min |
| Apr 10, 12:50 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 55 min |
| Apr 10, 12:53 AM CDT | Flash Flood Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Lawrence, Simpson and 1 more | 3 hr |
| Apr 10, 1:02 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 38 min |
| Apr 10, 1:09 AM CDT | Flash Flood Warning | JAN | Clarke, Lauderdale | 3 hr |
| Apr 10, 1:48 AM CDT | Flash Flood Warning | JAN | Forrest, Jones, Lamar, Marion | 3 hr |
| Apr 10, 2:17 AM CDT | Special Weather Statement | JAN | Claiborne, Franklin, Jefferson | 28 min |
| Apr 10, 2:53 AM CDT | Flash Flood Warning | JAN | Adams | 118 min |
| Apr 10, 3:43 AM CDT | Special Weather Statement | JAN | Lamar, Marion | 47 min |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 6 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Attala | 24 hr |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 24 hr |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Madison, Rankin | 24 hr |
| Apr 10, 9:32 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 5 days |
| Apr 10, 9:36 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 21 days |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Simpson | 35 hr |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Marion | 21 days |
| Apr 10, 10:44 AM CDT | River Flood Warning | JAN | Clarke | 3 days |
| Apr 9, 7:49 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 39 min |
| Apr 9, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 50 min |
| Apr 9, 10:03 PM CDT | Special Weather Statement | JAN | Madison, Tensas | 27 min |
| Apr 9, 10:11 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin | 49 min |
| Apr 10, 12:59 AM CDT | Special Weather Statement | JAN | Catahoula | 46 min |
| Apr 10, 1:24 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 51 min |
| Apr 10, 2:14 AM CDT | Flash Flood Warning | JAN | Catahoula | 3 hr |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.